A fundamental correspondence between families of multidimensional planes of a projective space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1989), pp. 27-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_12_a4,
author = {A. G. Mizin},
title = {A fundamental correspondence between families of multidimensional planes of a~projective space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--29},
year = {1989},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_12_a4/}
}
A. G. Mizin. A fundamental correspondence between families of multidimensional planes of a projective space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1989), pp. 27-29. http://geodesic.mathdoc.fr/item/IVM_1989_12_a4/